MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209004A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access.It is observed that the metal structure (clinical infrastructure) where the anchor is and where the suspension tube and the arms and satellites of the lamp are installed oscillate with clockwise and counterclockwise movements and the vertical level of the suspension tube is not constant during the turns, giving the sensation of instability of the lamp and without vertical level.There was no injury reported, however, we decided to report the issue in abundance of caution as loose connection between main tube and suspension arm could lead to fall of whole configuration and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access.Uninitied device movement has been observed due to not constant vertical level of suspension tube.Institution's non-compliance with the project specifications was noticed.There was no injury reported, however, we decided to report the issue in abundance of caution as non-compliance facility could lead to fall of whole configuration and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access.It is observed that the metal structure (clinical infrastructure) where the anchor is and where the suspension tube and the arms and satellites of the lamp are installed oscillate with clockwise and counterclockwise movements and the vertical level of the suspension tube is not constant during the turns, giving the sensation of instability of the lamp and without vertical level.There was no injury reported, however, we decided to report the issue in abundance of caution as loose connection between main tube and suspension arm could lead to fall of whole configuration and as a result of that, could lead to serious injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access.Uninitied device movement has been observed due to not constant vertical level of suspension tube.Institution's non-compliance with the project specifications was noticed.There was no injury reported, however, we decided to report the issue in abundance of caution as non-compliance facility could lead to fall of whole configuration and as a result of that, could lead to serious injury.Getinge became aware of an issue with one of surgical lights - volista access.Uninitied device movement has been observed due to not constant vertical level of suspension tube.Institution's non-compliance with the project specifications was noticed.There was no injury reported, however, we decided to report the issue in abundance of caution as non-compliance facility could lead to fall of whole configuration and as a result of that, could lead to serious injury.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.As stated by the subject matter expert, the root cause lies in the client's failure to follow the recommendations outlined in the project documentation.The institution has two identical products (same model) installed: one functions perfectly, while the other exhibits an oscillating movement.It remains unclear why the client did not replicate the installation method¿particularly the suspension tube setup¿used for the properly functioning lamp.Consequently, this issue does not stem from a defect in the equipment or an installation error, but rather from the institution's non-compliance with the project specifications.The compliance reports for the device in question were not submitted to the factory.Additionally, the absence of photographic documentation showing the condition of the device before and after the corrective actions is hereby formally noted.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21217559
Report Number9710055-2025-0000027
Device Sequence Number8639706
Product Code FSY
UDI-Device Identifier03700712401320
UDI-Public(01)03700712401320
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown